# SDR CALA2014081401114

- Difficulty date: August 13, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 50,465 hours, 16,921 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, LT CTR FUEL PUMP LOW PRESS LIGHT.  THE RT CTR FUEL PUMP IS ALREADY ON MEL.  DID NOT HAVE ENOUGH FUEL TO GET TO FLL.  EMER DECLARED TURNED ON LT CTR PUMP DURING FLIGHT & LOW PRESS LIGHT STAYED ON.  CTR TANK HAD 4500 LBS FUEL WITHIN.  CHECKED LT FUEL BOOST PUMP, LOW PRESS LIGHT WAS ILLUMINATED, RESET GFI & UFI CB IAW AMM 20-60-01 & 28-22-19.  LT CTR TANK BOOST OPERATES NORMALLY.  REPLACED LOW PRESS SWITCH IAW 28-42-11.  OPERATIONS & LEAK CHECKED GOOD.
